| Model Number |
1009666J |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a fibro-calcified lesion in the proximal circumflex (cx) artery with mild tortuosity and no calcification.The hi-torque (ht) balance middleweight (bmw) universal ii guide wire crossed the lesion, however, a balloon got stuck with the guide wire and the two devices were removed as a single unit.Another same size ht bmw universal ii guide wire was used to complete the procedure.There was no reported adverse patient effect and there was no reported clinically significant delay in the procedure.No additional information was provided.